MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION CONTEGRA; PULMONIC VALVED CONDUIT

MEDTRONIC HEART VALVE DIVISION CONTEGRA; PULMONIC VALVED CONDUIT
Model Number 200H12
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 1 year and 7 months post implant of this 12mm pulmonary valved conduit in this 7 day old pediatric patient, it was explanted and replaced with a 20mm pulmonary valved conduit. the reason for the replacement was not reported.No additional adverse patient effects were reported.

Brand Name
CONTEGRA
Common Device Name
PULMONIC VALVED CONDUIT
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
toni o'doherty
parkmore business park west
galway 
EI  
091708734
MDR Report Key12836894
Report Number2025587-2021-03486
Device Sequence Number14689945
Product Code MWH
UDI-Device Identifier00643169616899
UDI-Public00643169616899
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2022
Device Model Number200H12
Device Catalogue Number200H12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date11/18/2021
Date Device Manufactured10/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age19 MO
Patient SexFemale